# SDR MALA010545

- Difficulty date: June 22, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 12,055 hours, 13,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 7253720325
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Found during 4K-Check, Beam between Sta 272-287 LBL11 is corroded.  Maintenance removed and replaced beam PN 7253720-325 IAW SRM Chap 51. Refer to 409 #024452.
